# SDR DALA2018021000827

- Difficulty date: February 9, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 55,734 hours, 19,884 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING FLAP FAILURE AT 5 DEG.  DECLARED EMERGENCY, ALTERNATE FLAP EXTENSION REQUIRED.  MAINTENANCE REPLACED RT FLAP POSITION TRANSMITTER PER AMM 27-58-01.  CHECKS GOOD.
